# SDR USAA2012032800007

- Difficulty date: March 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 56,627 hours, 37,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - .5 INCH CRACK IN FUSELAGE SKIN AT RADIO ALTIMETER ANTENNA CUTOUT AT BS 430 BETWEEN S28L TO S28R.  REPAIRED FUSELAGE SKIN AT RADIO ALTIMETER ANTENNA CUTOUT AT BS 430 BETWEEN S28L TO S28R IAW EA 202102.
